# SDR SWIA201232247

- Difficulty date: November 25, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 12,820 hours, 8,046 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/AS REPORT STRONG BURNING SMELL IN OVERHEAD BIN 13-15.  (FLT 4831)  RESIDUAL SMOKE SMELL FROM REPLACED 13A/B CEILING LIGHT BALLAST.
